Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 24, 2008, 8:08 AM CDT for Adair County, Oklahoma. It took effect at Apr 24, 2008, 2:08 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2008, 8:08 AM CDT (13:08 UTC)
- In effect from
- Apr 24, 2008, 2:08 PM CDT
- Expired
- Apr 25, 2008, 4:53 AM CDT
- In force
- 15 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 14.49 ft at Apr 24, 2008, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 241308 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 808 AM CDT THU APR 24 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC037-242108- /O.NEW.KTSA.FL.W.0060.080424T1800Z-080425T0000Z/ /SPCO2.1.ER.080424T1800Z.080424T1800Z.080424T1800Z.NO/ 808 AM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POLECAT CREEK NEAR SAPULPA. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 741 AM THURSDAY THE STAGE WAS 18.89 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 21.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. $$ OKC131-143-242107- /O.NEW.KTSA.FL.W.0061.080424T1620Z-080425T1404Z/ /CVLO2.1.ER.080424T1620Z.080425T0000Z.080425T0804Z.NO/ 808 AM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM THIS MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 746 AM THURSDAY THE STAGE WAS 24.05 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 27.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$ OKC001-242107- /O.NEW.KTSA.FL.W.0062.080424T1952Z-080425T1115Z/ /WTTO2.1.ER.080424T1952Z.080425T0000Z.080425T0515Z.NO/ 808 AM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS AFTERNOON TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 8.56 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN. * IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS WILL BE AFFECTED. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$
2 follow-up statements
000 WGUS84 KTSA 241908 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 208 PM CDT THU APR 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC037-250308- /O.EXT.KTSA.FL.W.0060.000000T0000Z-080425T0520Z/ /SPCO2.1.ER.080424T1555Z.080424T2000Z.080424T2320Z.NO/ 208 PM CDT THU APR 24 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1142 AM THURSDAY THE STAGE WAS 21.50 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE RISING TO NEAR 22.0 FEET LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 21.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. $$ OKC001-250308- /O.EXT.KTSA.FL.W.0062.080424T1908Z-080425T0953Z/ /WTTO2.1.ER.080424T1800Z.080425T0000Z.080425T0353Z.NO/ 208 PM CDT THU APR 24 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 13.00 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 15.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS WILL BE AFFECTED. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$
000 WGUS84 KTSA 250119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 819 PM CDT THU APR 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-250919- /O.CON.KTSA.FL.W.0062.000000T0000Z-080425T0953Z/ /WTTO2.1.ER.080424T1800Z.080424T2100Z.080425T0137Z.NO/ 819 PM CDT THU APR 24 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 13.71 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-250919- /O.CON.KTSA.FL.W.0064.080425T1800Z-080426T0000Z/ /TALO2.1.ER.080425T1800Z.080425T1800Z.080425T1800Z.NO/ 819 PM CDT THU APR 24 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 7.47 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER WILL BE TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 5:59 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 24, 5:59 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 AM CDT THU APR 24 2008
.DISCUSSION...
HAVE ISSUED A QUICK UPDATE TO POP FORECAST AS SCATTERED SHOWERS
AND THUNDERSTORMS CONTINUE TO DEVELOP NEAR WARM FRONT LIFTING
ACROSS THE AREA. THIS ACTIVITY WILL DECREASE LATE THIS MORNING
WITH AFTERNOON CHANCES LIMITED BY STRONG CAP.
&&
.PREV DISCUSSION... /ISSUED 341 AM CDT THU APR 24 2008/
DISCUSSION...
STORM COMPLEX THAT BROUGHT LOCALLY HEAVY RAIN TO PARTS OF THE
AREA CONTINUES TO MOVE NORTHEAST AND SHOULD CLEAR NORTHEASTERN
SECTIONS SHORTLY AFTER FORECAST ISSUANCE TIME. RAINFALL AT TUL
OVERNIGHT OFFICIALLY MAKES THIS THE WETTEST APRIL ON RECORD WITH
CURRENT MONTHLY TOTAL 9.33 INCHES. INCIDENTALLY...THIS IS THE 4TH
MONTH IN THE LAST 12 THAT TULSA HAS RECEIVED 9 INCHES OF RAIN OR
MORE. WILL BE ABLE TO DROP MUCH OF THE EXISTING FLASH FLOOD WATCH
WITH EXCEPTION OF NORTHWEST ARKANSAS AND A FEW COUNTIES IN EXTREME
NORTHEAST OKLAHOMA. FINAL POPS WILL BE DONE JUST PRIOR TO 4 AM.
MOIST AIRMASS AND A FEW RESIDUAL SFC BOUNDARIES PRESENT THIS
AFTERNOON COULD SPARK SOME REDEVELOPMENT...IT APPEARS THAT A
STRENGTHENING CAP SHOULD PRECLUDE MUCH IN THE WAY OF THUNDERSTORMS
ONCE CURRENT ACTIVITY WINDS DOWN. WILL LIKELY SEE ENOUGH BREAKS TO
SEE VERY WARM TEMPS OVER THE WESTERN PORTIONS THIS AFTERNOON WITH
MID TO UPPER 80S WEST OF TULSA.
CHANCE OF THUNDERSTORMS TONIGHT ALSO LOOKS VERY LIMITED IN THE
CAPPED WARM SECTOR. VERY LITTLE SIGNAL FOR MORE THAN ISOLATED
DEVELOPMENT ALONG THE DRY LINE IN WESTERN/CENTRAL OK THIS
AFTERNOON AND EVEN IF STORMS DEVELOP OUT THERE...THE ODDS OF THEM
MOVING INTO EASTERN OK ARE VERY SLIM. SW LOW LEVEL JET OVER THE
AREA WILL KEEP AIR WELL MIXED AHEAD OF AN APPROACHING COLD FRONT
AND WILL LIKELY SEE BREEZY SOUTH WINDS AND VERY MILD OVERNIGHT
LOWS. FRONT IS EXPECTED TO ENTER NW PORTIONS AROUND 12Z OR EVEN
SLIGHTLY LATER AND PUSH THROUGH NE OK DURING THE MORNING.
MOIST AND UNSTABLE AIR AHEAD OF THE FRONT ACROSS NW ARKANSAS
THROUGH SE OKLAHOMA WILL LEAD TO A CHANCE OF SEVERE STORMS FRIDAY
AFTERNOON...WITH POSSIBLE LOCALLY HEAVY RAIN. GIVEN THE CURRENT
RAINFALL SITUATION ANOTHER FLASH FLOOD WATCH COULD BE NECESSARY
ALTHOUGH PROGRESSIVE NATURE IF THESE STORMS SHOULD OFFSET HEAVY
RAIN POTENTIAL A LITTLE BIT. ACTIVITY SHOULD COME TO AN END
FRIDAY EVENING WITH COOLER TEMPS AND DRY CONDITIONS INTO SATURDAY.
NEXT SYSTEM ARRIVES SAT NIGHT AND EARLY SUNDAY FROM THE NW...WITH
MODELS INDICATING POSSIBLE MCS AFFECTING AREAS MAINLY TO OUR
SOUTHWEST. FOR NOW HAVE GONE WITH A BROAD HIGH CHANCE OF RAIN IN
BOTH PERIODS THOUGH HIGHER CHANCES MAY BE NEEDED DEPENDING ON HOW
A POSSIBLE MCS DEVELOPS. SUNDAY LOOKS TO BE MUCH COOLER THAN
NORMAL AND WITH CLEARING CONDITIONS...TEMPS COULD EASILY REACH THE
MID 30S BY MONDAY MORNING OVER NW ARK AND FAR NE OK.
REST OF THE PERIOD WILL SEE A QUICK WARM UP WITH SW UPPER FLOW
REDEVELOPING. POTENTIALLY POTENT UPPER LOW COULD IMPACT THE REGION
BY THE END OF THE WEEK...JUST IN TIME TO KICK OFF MAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 73 47 / 40 10 20 0
FSM 80 66 77 48 / 40 10 70 20
MLC 84 68 75 48 / 40 10 40 10
BVO 83 63 71 40 / 40 20 20 0
FYV 76 64 73 42 / 40 10 70 20
BYV 75 64 72 42 / 40 10 70 20
MKO 82 65 73 45 / 40 10 50 10
MIO 77 65 71 42 / 40 10 30 10
F10 84 66 74 46 / 40 10 40 10
HHW 83 66 80 52 / 40 10 50 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR OKZ057-OKZ058-OKZ063.
AR...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
SHORT TERM...05
LONG TERM....14Hazardous weather outlook, Apr 24, 5:06 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 506 AM CDT THU APR 24 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 506 AM CDT THU APR 24 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... MOST OF THE THUNDERSTORMS HAVE MOVED EAST OF THE AREA EARLY THIS MORNING ALTHOUGH A FEW ISOLATED STORMS CONTINUE TO DEVELOP ACROSS CENTRAL OKLAHOMA NEAR A NORTHWARD MOVING WARM FRONT. THESE STORMS WILL POSE A MINIMAL HAIL THREAT THIS MORNING UNTIL THE WARM FRONT MOVES NORTH OF THE AREA. THE AIRMASS SOUTH OF THE WARM FRONT THIS AFTERNOON WILL BECOME VERY UNSTABLE BUT THE CAP WILL BE STRENGTHENING OVER THE AREA. THE CAP MAY BE STRONG ENOUGH TO INHIBIT THUNDERSTORM DEVELOPMENT BUT IF A STORM CAN DEVELOP THIS AFTERNOON IT WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS OVERNIGHT RESULTED IN SOME FLASH FLOODING IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WITH THE RAINS ENDING EARLY THIS MORNING...WATER WILL BEGIN TO RECEDE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL POSE SOME THREAT OF SEVERE WEATHER. ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY BRINGING ANOTHER CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 24, 6:16 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 AM CDT THU APR 24 2008
OKZ064-066-241145-
CREEK OK-OKMULGEE OK-
616 AM CDT THU APR 24 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND EASTERN CREEK
AT 616 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BEGGS...BRISTOW...SLICK...
MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3601 9631 3608 9604 3574 9603 3569 9635
3586 9643
TIME...MOT...LOC 1116Z 251DEG 26KT 3581 9628Special weather statement, Apr 24, 6:26 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT THU APR 24 2008
OKZ054-059-241200-
OSAGE OK-PAWNEE OK-
626 AM CDT THU APR 24 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 626 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF SKEDEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOMINY...FAIRFAX...
BLACKBURN...SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3675 9656 3645 9629 3629 9673 3646 9689
TIME...MOT...LOC 1126Z 234DEG 31KT 3645 9673Special weather statement, Apr 24, 6:58 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 AM CDT THU APR 24 2008
OKZ054-241245-
OSAGE OK-
658 AM CDT THU APR 24 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 658 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF WYNONA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...WYNONA...
PERSHING AND NELAGONEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3681 9630 3663 9613 3642 9652 3656 9666
TIME...MOT...LOC 1158Z 232DEG 21KT 3655 9650Special weather statement, Apr 24, 7:17 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT THU APR 24 2008
OKZ054-059-241245-
OSAGE OK-PAWNEE OK-
717 AM CDT THU APR 24 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 717 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKEDEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WYNONA...BLACKBURN...SKEDEE AND
RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3672 9642 3651 9625 3627 9671 3642 9685
TIME...MOT...LOC 1217Z 232DEG 30KT 3641 9669Special weather statement, Apr 24, 7:20 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 AM CDT THU APR 24 2008
OKZ071-241315-
MCINTOSH OK-
720 AM CDT THU APR 24 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 720 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF STIDHAM...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA...PIERCE AND RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3555 9538 3533 9538 3526 9570 3525 9583
3544 9588
TIME...MOT...LOC 1220Z 255DEG 26KT 3536 9575The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:00 PM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Apr 23, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 56 min |
| Apr 23, 7:23 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 12 hr |
| Apr 23, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Apr 23, 8:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 23, 8:38 PM CDT | Special Weather Statement | TSA | Rogers | 67 min |
| Apr 23, 8:40 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Apr 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 53 min |
| Apr 23, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 24, 1:46 AM CDT | Flash Flood Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 6 hr |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Apr 24, 6:26 AM CDT | Special Weather Statement | TSA | Pawnee | 34 min |
| Apr 24, 6:58 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 7:17 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Apr 24, 7:20 AM CDT | Special Weather Statement | TSA | McIntosh | 55 min |
| Apr 24, 7:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 24, 7:32 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 23 min |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Creek | 16 hr |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 30 hr |
| Apr 24, 8:47 AM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Apr 24, 9:55 AM CDT | River Flood Warning | TSA | Ottawa | 46 hr |
| Apr 24, 2:09 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| Apr 24, 2:14 PM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.